Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Asymptotics of parabolic Green's functions on lattices


Author: P. Gurevich
Original publication: Algebra i Analiz, tom 28 (2016), nomer 5.
Journal: St. Petersburg Math. J. 28 (2017), 569-596
MSC (2010): Primary 35K08
DOI: https://doi.org/10.1090/spmj/1464
Published electronically: July 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For parabolic spatially discrete equations, we considered the Green functions also known as heat kernels on lattices. Their asymptotic expansions with respect to powers of the time variable $ t$ are obrained up to an arbitrary order, the remainders are estimated uniformly on the entire lattice. The spatially discrete (difference) operators under consideration are finite-difference approximations of continuous strongly elliptic differential operators (with constant coefficients) of arbitrary even order in $ {\mathbb{R}}^d$ with arbitrary $ d\in {\mathbb{N}}$. This genericity, besides numerical and deterministic lattice-dynamics applications, makes it possible to obtain higher-order asymptotics of transition probability functions for continuous-time random walks on $ {\mathbb{Z}}^d$ and other lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35K08

Retrieve articles in all journals with MSC (2010): 35K08


Additional Information

P. Gurevich
Affiliation: Free University of Berlin, Germany; Peoples’ Friendship University, Russia
Email: gurevich@math.fu-berlin.de

DOI: https://doi.org/10.1090/spmj/1464
Keywords: Spatially discrete parabolic equations, asymptotics, discrete Green functions, lattice Green functions, heat kernels of lattices, continuous-time random walks
Received by editor(s): June 22, 2015
Published electronically: July 25, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society